The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Elemente der Mathematik


Full-Text PDF (94 KB) | Metadata | Table of Contents | EM summary
Volume 69, Issue 1, 2014, pp. 30–32
DOI: 10.4171/EM/242

Published online: 2014-01-08

The Green-Tao theorem on primes in arithmetical progressions in the positive cone of $\mathbb Z [X]$

Victor Pambuccian[1]

(1) Arizona State University West, Phoenix, USA

Pambuccian Victor: The Green-Tao theorem on primes in arithmetical progressions in the positive cone of $\mathbb Z [X]$. Elem. Math. 69 (2014), 30-32. doi: 10.4171/EM/242